HIV UTI treatment
Dec 19, 2012
Hi doc, I have this problem of frequent urination, no pain, no burning, no discharge. The doc said it was UTI. I was recently put on ciprofloxacin antibiotics. Its two days now and no relief. I am wondering if its a UTI at all or effects of the atripla. Pls advice, very worried and confused.
Response from Dr. McGowan
Don't worry, frequent urination would not be an expected side effect from Atripla. If the symptoms do not get better on treatment you should have the urine examined by your doctor to see if there are signs of infection, have your sugar (glucose) monitored (high glucose can cause alot of urination), if you are a middle aged male have a prostate test. Hope things clear up soon.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Contracting HIV Unprotected Anal Sex Without Ejaculation
- Is Burning Penis A Symptom Of Acute HIV Infection?
- Coated Tongue After Licking Vagina Worried I Have HIV
- Flaky Skin After Oral Sex With No Protection Does It Mean I Have HIV
- Jock Itch After Receiving Oral Sex Sign Of HIV AIDS
- How Long Do You Have To Wait To Have Sex After Using Premarin Vaginal Cream?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.